# SDR SWAA2022012462242

- Difficulty date: January 18, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737
- Aircraft serial: 33854
- Aircraft time: 58,934 hours, 34,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD RIGHT EMERG EXIT LIGHTS INOP / [01] REPLACED FWD RIGHT BATTERY PACK IAW AMM 33-51-06-960-805;[02] VERIFIED ITEM 1; OPS CHECKS GOOD. OK TO INSTALL CENTER FWD ENTRY LIGHT ASSY.;[03] REINSTALLED CENTER FWD ENTRY LIGHT ASSY IAW AMM 33-29-00-960-801;[04] VERIFIED 3
